# SDR QXEA0300129

- Difficulty date: January 28, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 2,512 hours, 2,004 cycles
- Engine: Ge CF348C1
- Engine time: 2,512 hours, 2,004 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 4124T3P03
- Condition: Damaged
- Location: Nr 1 Engine
- Component: Engine, Ge, CF348C1
- Component part number: CF348C1
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE FAILED SCHEDULED BORESCOPE INSPECTION.  FOUND TWO HPT 1 BLADES 2/3 MISSING.  REPLACED ENGINE.  AIRCRAFT OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE UNDER INVESTIGATION AT GE.   INVESTIGATION BY THE ENGINE MANUFACTURER (GE) HAS BEEN COMPLETED. IT HAS BEEN CONCLUDED THAT MODIFICATION OF THE HPT1 DAMPNER (ALONG WITH RE-WORK OF THE ACCELERATOR) IS THE CORRECTIVE ACTION FOR THE REMOVED ENGINE. A PLAN HAS BEEN DEVISED TO INCORPORATE THIS MOD IN THE NEXT FEW QUARTERS.
